# SDR UHLA201604140170

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 32,210 hours, 19,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Missing
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF THE ROLLERS ON THE MAIN CABIN DOOR LATCH MISSING.  R  & R ROLLER IAW AMM 52-11-00.
